Title: An efficient fifth-order iterative scheme for solving a system of nonlinear equations and PDE

Authors: Anuradha Singh

Addresses: Department of Mathematics, Indian Institute of Information Technology, Nagpur-440006, Maharashtra, India

Abstract: This article, introduces an efficient fifth-order iterative technique for solving systems of nonlinear equations. The order of convergence of the proposed method has been verified by the computational order of convergence. Some numerical examples are employed to show the superiority of the proposed iterative method. The computational efficiency index has also been illustrated and analysed. The application of proposed scheme for solving nonlinear PDE has also been discussed here.

Keywords: nonlinear equation; nonlinear systems; order of convergence; partial differential equation; flops-like efficiency index.

DOI: 10.1504/IJCSM.2020.10029253

International Journal of Computing Science and Mathematics, 2020 Vol.11 No.4, pp.316 - 326

Received: 18 Aug 2017
Accepted: 11 Dec 2017

Published online: 02 Jun 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article